# SDR SWAA2023122827970

- Difficulty date: December 5, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING FWD WET AREA FLOOR BOARDS HAVE DENTS/DELAMINATION; 231CF; 231BF; 231AF; 222DF; 222CF; 221GF; 221FF; 221EF; 221CF; AND 221DF.<[01] REPLACED FLOOR PANEL 231AF ON TTG8Q00P6GLG. REPLACED FLOOR PANEL 231BF ON TTG8Q00P6GLE. REPLACED FLOOR PANEL 231CF ON TTG8Q00P6GLC.;[02] CORRECTION TO C/A #1 - NEW FLOOR PANEL 231AF INSTALLED ON TTG8Q00P6GLG. NEW FLOOR PANEL 231BF INSTALLED ON TTG8Q00P6GLE. NEW FLOOR PANEL 231CF INSTALLED ON TTG8Q00P6GLC;[03] COMPLIED WITH CORRECTIVE ACTION #1 AND #2.;[04] NEW FLOOR PANEL 222DF INSTALLED ON TTG8Q00P6GLN NEW FLOOR PANEL 222CF INSTALLED ON TTG8Q00P6GLQ NEW FLOOR PANEL 221GF INSTALLED ON TTG8Q00P6GLS NEW FLOOR PANEL 221FF INSTALLED ON TTG8Q00P6GLU NEW FLOOR PANEL 221EF INSTALLED ON TTG8Q00P6GLW NEW FLOOR PANEL 221CF INSTALLED ON TTG8Q00P6GM0 NEW FLOOR PANEL 221DF INSTALLED ON TTG8Q00P6GLY;[05] VERIFIED PANELS CLOSED. SIGN OFF FOR CORRECTIVE ACTION #4 ONLY.
